Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 10 (2013), Issue 1, Pages 19-27
http://dx.doi.org/10.3233/ABB-2012-0071

Peristaltic Transport through Eccentric Cylinders: Mathematical Model

Kh. S. Mekheimer,1,2 Y. Abd elmaboud,3,4 and A. I. Abdellateef5

1Mathematics & Statistic Department, Faculty of Science, Taif University, Hawia(888) Taif, Saudi Arabia
2Mathematical Department, Faculty of Science (Men), Al-Azhar University, Nasr City, Cairo, Egypt
3Mathematics Department, Faculty of Science, Al-Azhar University(Assiut Branch), Assiut, Egypt
4Mathematics Department, Faculty of Science and Arts, Khulais, King Abdulaziz University (KAU), Saudi Arabia
5Basic science Department, Higher Institute of Engineering, Shorouk City, Cairo, Egypt

Copyright © 2013 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kh. S. Mekheimer, Y. Abd elmaboud, and A. I. Abdellateef, “Peristaltic Transport through Eccentric Cylinders: Mathematical Model,” Applied Bionics and Biomechanics, vol. 10, no. 1, pp. 19-27, 2013. doi:10.3233/ABB-2012-0071